# SDR SWIA200819701

- Difficulty date: May 27, 2008
- Submitted: June 3, 2008
- Operation: Air carrier
- Aircraft: N232SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120306
- Aircraft time: 28,160 hours, 40,038 cycles
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: Sensor
- Condition: Failed
- Location: A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, FLIGHT ATTENDANT REPORTED A BURNING SMELL IN THE CABIN FOLLOWED BY AN INTERMITTENT RIGHT "DUCT OVERHEAT" LIGHT ON OVERHEAD PANEL.  FLIGHT 3628 - REPLACED RIGHT PACK TEMP SENSOR FOR AUTO CONTROL.  OPS CHECK GOOD IAW 21-60-04.
